Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 84, Issue 2, Fall 2020  pp. 339-364.

Toeplitz operators and skew Carleson measures for weighted Bergman spaces on strongly pseudoconvex domains

Authors:  Marco Abate (1), Samuele Mongodi (2), Jasmin Raissy (3)
Author institution: (1) Dipartimento di Matematica, Universita di Pisa, Largo Pontecorvo 5 Pisa, I-56127, Italy
(2) Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9 Milano, I-20133, Italy
(3) Institut de Mathematiques de Toulouse, UMR5219, Universite de Toulouse, CNRS, UPS, Toulouse, F-31062, France


Summary: In this paper we study properties of Toeplitz operators on weighted Bergman spaces of bounded strongly pseudoconvex domains. We prove that a Toeplitz operator built using a weighted Bergman kernel of weight β and integrating against a measure μ maps continuously a weighted Bergman space Ap1α1(D) into Ap2α2(D) if and only if μ is a (λ,γ)-skew Carleson measure, where λ=1+1p11p2 and γ=1λ(β+α1p1α2p2). This generalizes results obtained by Pau and Zhao on the unit ball, and by Abate, Raissy and Saracco on a smaller class of Toeplitz operators on strongly pseudoconvex domains.

DOI: http://dx.doi.org/10.7900/jot.2019jun03.2260
Keywords: Carleson measure, Toeplitz operator, strongly pseudoconvex domain, weighted Bergman spaces

Contents   Full-Text PDF